# SDR SWAA2023041215715

- Difficulty date: March 13, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,868 hours, 23,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER P/N 111A1308-16 IS CRACKED BS 663 RH VAPOR BARRIER RBL 25 W/L 148<[01] VERYFIED APPLICABILITY IAW SRM 53-10-10-1A-2 ALLOWABLE DAMAGE; FOUND OUT OF LIMITS IAW SRM 53-10-10-1A-2; 4(E);[02] REMOVED STIFFENER P/N 111A1308-16 IAW SRM 51-40-02-0G-0. UPDATED MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW STIFFENER P/N 111A1308-16 IAW SRM 51-40-05-0G-0 AND DWG 111A1000. REQUEST OK TO INSTALL.;[04] EDIT CORRECTIVE ACTIION STEP 1; CRACK ON STIFFENER BS 663 RBL 25 WL 148 IT'S OUT OF LIMITS NOT ARE LIMITS GIVEN IN THE SRM BY REPAIRED BY REPLACEMENT OF PART IAW SRM 51-10-02 PAR 9.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE;[06] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL.;[07] INSTALLED NEW STIFFENER AT BS 663; RBL 25; WL 148 IAW SRM 51-40-02 AND DWG: 111A1000 AND DWG: 149A7210.;[08] APPLICABILITY STATEMENT IAW SRM 57-10-10-1A-2 ;4 (E) FOR ALLOWABLE DAMAGE;[09] VERIFIED CORRECTIVE ACTION 7 INSTALLATION;[10] VERIFIED CORRECTIVE ACTION 8 APPLICABILITY;[11] SIGNED FOR PART;[12] TASK COMPLETE
